# SDR MALA020421

- Difficulty date: July 16, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N112XJ
- Make and model: Saab SF340A
- Aircraft time: 31,075 hours, 34,755 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, LT INBOARD COWL AFT UPPER CORNER FOUND DENT AND A PIECE OF SKIN MISSING.  MAINTENANCE REPAIRED DAMAGE IAW SAAB STATEMENT 340SDS004112 AND EO S54059. REFER TO 409  109730.  RELEASE DATE 7/17/02
